| Model Number |
718150 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that in recent days they bought a gastrostomy button and after applying it to the patient, it came out two days later.It is evident that there is water leaking out of the balloon at the tip, apparently due to the assembly of the tube and the balloon.
Event or Problem Description
The customer reported that in recent days they bought a gastrostomy button and after applying it to the patient, it came out two days later.It is evident that there is water leaking out of the balloon at the tip, apparently due to the assembly of the tube and the balloon.Per additional information provided by the customer on march 03, 2023, the device was replaced to resolve the issue.
Additional Manufacturer Narrative
Sections b5 (describe event or problem) and h6 (health effect - impact code) have been updated to reflect additional information provided by the customer.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on may 19, 2021.There were no photos or physical sample received for the investigation.Because a sample was not returned, we were unable to perform functional and visual evaluations to confirm the reported condition and determine the root cause.However, a supplier corrective action request has been sent to the supplier to further investigate the reported condition.If a sample is received at a later date, the investigation will be updated accordingly.This complaint will be used for tracking and trending purposes.
Additional Manufacturer Narrative
Corrections made to section d4: model number, catalog number, unique identifier (udi) #.
Additional Manufacturer Narrative
One physical sample was received at the manufacturing site for investigation.The sample was inspected, and the reported condition was confirmed; the balloon was inflated with water and a leak was detected in the lower part of the tube.The affected component is produced by an external supplier; our assembly process consists only of a pick and place operation for this material.A supplier corrective action request has been sent to the supplier to further investigate the reported condition.This complaint will be used for tracking and trending purposes.